# SDR GTIA9700088

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - COCKPIT OVERHEAD, FORWARD TOP MOUNT OF EPC LBL 12.5 ANGLE IS CRACKED FS 150.  REPLACED NEW BRACKET IAW 53-01-0, 20-16-0.  (M)
